# SDR USAASB01303

- Difficulty date: October 26, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOS - FLT 926 - ON APPROACH TO BOS, FROM PIT, CREW REPORTED THE FLAPS AND SLATS WOULD NOT EXTEND.  CAPTAIN ACCOMPLISHED QUICK REFERENCE HANDBOOK PROCEDURES AND PERFORMED THE ALTERNATE METHOD FOR FLAP EXTENSION.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE RESET THE FLAP ASYMMETRY SWITCH IN THE E/E COMPARTMENT AND REMOVED AND REPLACED FLAP POSITION INDICATOR.  OPERATIONAL CHECK GOOD.  (M)
